# SDR REXA2019101491423

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R33180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL DD6 BTW FORMER FS320.163 TO 338.963 AT PASSENGER DOOR.   INTERCOSTAL DD6 BTW FORMER FS320.163 TO 338.963 AT PASSENGER DOOR WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6. C. AND SRM 51-42-21-001-001-A01 PAR. 6. C
